# SDR CA060424003

- Difficulty date: April 24, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,937 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 215T950262
- Part serial: 65098DR
- Condition: Malfunctioned
- Part time: 427 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

(CAN)  1936 :58 CYCLES : 1316 LARGAGES : 8888  ENGLISH: THE INDICATOR FOR NORMAL DISCHARGE OF THE HEATER EXTINGUISHER (YELLOW DISC) DID NOT WORK AND THE BOTTLE DID NOT COMPLETELY EMPTY AFTER DISCHARGE WAS SELECTED.    (TC NR 20060424003)
